The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Youngnam Mathematical Journal
( Vol.2 NO.1 / 1995 )
home An $L_p$ analytic Fourier Feynman transform on abstract Wiener spaces
Pages 37-50
Hong Taek Hwang, Won Sok Yoo,
home On a weighted subspace of Hardy space and area integral
Pages 27-35
E. G. Kwon,
home Generalized Hausdorff-measure an dimension set
Pages 11-25
Tae Sik Kim, Hung Hwan Lee,
home The uniqueness of the solutions for nonlinear functional differential equations
Pages 1-9
Byoung Jae Jin,
home On isomorphism theorems of seminear-rings
Pages 51-56
Woo Jeol Bae, Hae Sik Kim, Young Soo Park,
home Banach^*-algebra valued indefinite inner product spaces II
Pages 138-148
Young Soo Jo, Jung Woi Park,
home Refinement algebras arisen from stationary systems
Pages 115-130
Dongwan Park,
home On a Riemannian metric of the Randers and Kropina space
Pages 101-106
Hong-Suh Park,
home Two weights norm inequalities for the dyadic maximal operator
Pages 131-137
Byung-Oh Park,
home Linear operators and fractional calculus operators in the univalent function theory
Pages 57-69
Yong Chan Kim,
home Banach-algebra valued indefinite inner product spaces, I
Pages 93-99
Il Bong Jung, Jung Woi Park,
home The parallel version of criteria for periodic links
Pages 81-91
Sang Youl Lee, Chan-Young Park,
home Numerical experiments of geometrical procedures on singular systems of linear equations
Pages 71-79
Koonchan Kim, Jiyeon Hong,
home On the braid words of periodic links
Pages 149-159
Yongju Bae,
home Representation of certain $K$-groups
Pages 161-168
Jung R. Cho, Sang M. Lee,
home A property of orthomodular lattices with uniformly finite sites
Pages 107-113
Eunsoon Park, Young Yug Kang,